# SDR VNAA0308008

- Difficulty date: August 13, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Aircraft time: 21,838 hours, 19,411 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE LAV SMOKE DETECTOR WAS INOP.  MAINTENANCE THEN DEFERRED THE LAV SMOKE DETECTOR, 26-3 CODE C.
